Sur la conjecture de Chudnovsky-Demailly et les singularités des hypersurfaces algébriques
Annales de l'Institut Fourier, Volume 40 (1990) no. 1, p. 103-116
Let S be a finite set in the complex projective space P n , and t a posoitive integer and let ω t (S) be the smallest degree of hypersurfaces in P n having at each point of S a singularity of multiplicity t. Thanks to an existence theorem due to J.-P. Demailly, relative to the extension of analaytic functions defined on a neighbourhood of a linear subvariety of C n , we obtain fine lower bounds on ω t (S)/t for every t. In particular we find:(ωt1(S)+n-a-1)/(t1+n-1)ωt(S)/tin which a is the dimension of the set of singular points of the divisor of P with non normal crossings, when degP=ω t (S). This gives an elementary analytic proof of H. Esnault and E. Viehweg’s result and gives substantial support to the Chudnovsky-Demailly conjecture.
Soit S une partie finie de P n , t un entier positif et ω t (S) le plus petit degré des hypersurfaces de P n ayant en chaque point de S une singularité de multiplicité t. Un théorème d’existence de J.-P. Demailly concernant le prolongement des fonctions analytiques définies au voisinage d’une sous-variété linéaire de C n nous permet d’obtenir des minorations fines de ω t (S)/t pour tout t. En particulier, nous montrons(ωt1(S)+n-a-1)/(t1+n-1)ωt(S)/ta est la dimension de l’ensemble des points singuliers non à croisements normaux du diviseur de P lorsque deg P=ω t (S). Ceci redonne le résultat de H. Esnault et E. Viehweg par une méthode analytique assez élémentaire et contribue à renforcer la vraisemblance de la conjecture de Chudnovsky-Demailly.
@article{AIF_1990__40_1_103_0,
     author = {Azhari, Abdelhak},
     title = {Sur la conjecture de Chudnovsky-Demailly et les singularit\'es des hypersurfaces alg\'ebriques},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {40},
     number = {1},
     year = {1990},
     pages = {103-116},
     doi = {10.5802/aif.1205},
     mrnumber = {91e:32025},
     zbl = {0688.32022},
     language = {fr},
     url = {https://aif.centre-mersenne.org/item/AIF_1990__40_1_103_0}
}
Sur la conjecture de Chudnovsky-Demailly et les singularités des hypersurfaces algébriques. Annales de l'Institut Fourier, Volume 40 (1990) no. 1, pp. 103-116. doi : 10.5802/aif.1205. https://aif.centre-mersenne.org/item/AIF_1990__40_1_103_0/

[1] E. Bombieri, Algebraic values of meromorphic maps, Invent. Math., 10 (1970), 267-287 et 11, 163-166. | MR 46 #5328 | Zbl 0214.33702

[2] G.-V. Chudnovsky, Singular points on complex hypersurfaces and multi-dimensional Schwarz lemma, Séminaire Delange-Pisot-Poitou, 19, 1978. | Zbl 0455.32004

[3] J.-P. Demailly, Formules de Jensen en plusieurs variables et applications arithmétiques, Bull. Soc. Math. France, 110 (1982), 75-102. | Numdam | MR 84d:32014 | Zbl 0493.32003

[4] J.-P. Demailly, Estimations L2 pour l'opérateur ∂ d'un fibré vectoriel holomorphe semi-positif au-dessus d'une variété kählérienne complète, Ann. Sci. Ecole Norm. Sup., 4e série, 15 (1982), 457-511. | Numdam | MR 85d:32057 | Zbl 0507.32021

[5] H. Esnault, E. Viehweg, Sur une minoration du degré d'hypersurfaces s'annulant en certains points, Math. Ann., 263 (1983), 75-86. | MR 84m:14023 | Zbl 0489.14016

[6] H. Skoda, Estimations L2 pour l'opérateur ∂ et applications arithmétiques, Séminaire P. Lelong-H. Skoda (Analyse) 1975/76, Lecture Notes in Math., Springer, 578 (1977), 314-323. | MR 57 #716 | Zbl 0363.32004

[7] M. Waldschmidt, Nombres transcendants et groupes algébriques, Astérisque, S.M.F., 69-70 (1979). | Zbl 0428.10017